MAUDE Adverse Event Report: INOGEN INC. INOGEN AT HOME OXYGEN CONCENTRATOR

INOGEN INC. INOGEN AT HOME OXYGEN CONCENTRATOR
Model Number GS-100
Medical Device Problem Codes Temperature Problem (3022); Noise, Audible (3273)
Health Effect - Clinical Codes Burning Sensation (2146); Cough (4457)
Date of Event 10/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3 date of event is estimated.The unit was returned for evaluation on 6-nov-2025, however due to a documentation error, it was not investigated.The device investigation has started on 26-nov-2025 and a supplemental report will be submitted once the investigation is completed.
 
Event or Problem Description
It was reported that the patient stated that the unit was producing a loud grinding noise and was getting a little warm.They also stated that the air they were breathing in caused them to cough and made their throat burn.As a result, the patient was hospitalized where they were provided supplemental oxygen.A replacement unit was sent to the patient.The inogen team attempted to contact the patient for further information three times with no response.
 
Additional Manufacturer Narrative
The unit was returned for evaluation on 6-nov-2025.The device investigation was completed on 2-dec-2025.There is no confirmation for the return reason of noisy.No trouble found.Ran the unit for 24 hours - no errors popped up or recorded on the data log.The unit is working well and within specification.

Brand Name
INOGEN AT HOME OXYGEN CONCENTRATOR
Common Device Name
INOGEN AT HOME OXYGEN CONCENTRATOR
Manufacturer (Section D)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer (Section G)
INOGEN INC.
600 shiloh rd
plano TX 75074
Manufacturer Contact
greg porter
600 shiloh rd
plano, TX 75074
MDR Report Key23660287
Report Number3004672275-2025-00174
Device Sequence Number14645038
Product Code CAW
UDI-Device Identifier00817131020148
UDI-Public(01)00817131020148
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K132489
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGS-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown